K. I. Aardal, S. P. Van-hoesel, A. M. Koster, C. Mannino, and A. Sassano, Models and solution techniques for frequency assignment problems, Annals of Operations Research, vol.19, issue.1???4, 2001.
DOI : 10.1007/s10479-007-0178-0

A. A. Bertossi and M. A. Bonuccelli, Code assignment for hidden terminal interference avoidance in multihop packet radio networks, IEEE/ACM Transactions on Networking, vol.3, issue.4, pp.441-449, 1995.
DOI : 10.1109/90.413218

A. A. Bertossi, C. M. Pinotti, and R. B. , Channel assignment with separation for interference avoidance in wireless networks, IEEE Transactions on Parallel and Distributed Systems, vol.14, issue.3, pp.222-235, 2000.
DOI : 10.1109/TPDS.2003.1189581

H. L. Bodlaender, T. Kloks, R. B. Tan, and J. Van-leeuwen, ??-Coloring of Graphs, Proc. of STACS, pp.395-406, 2000.
DOI : 10.1007/3-540-46541-3_33

T. Calamoneri, The L(h, k)-Labelling Problem: A Survey and Annotated Bibliography, The Computer Journal, vol.49, issue.5, 2004.
DOI : 10.1093/comjnl/bxl018

T. Calamoneri and R. Petreschi, L(h,1)-labeling subclasses of planar graphs, Journal of Parallel and Distributed Computing, vol.64, issue.3, pp.414-426, 2004.
DOI : 10.1016/j.jpdc.2003.11.005

T. Calamoneri and R. Petreschi, L(2, 1)-Coloring Matrogenic Graphs, Preliminary version in Proceedings of LATIN 2002, pp.236-247, 2002.
DOI : 10.1007/3-540-45995-2_24

T. Calamoneri, A. Pelc, and R. Petreschi, Labeling trees with a condition at distance two Accepted for publication on Discrete Mathematics Abstract in Proceedings of R Applications; electronic notes in discrete mathemathics, C. Bose Centenary Symp. on Discr. Math., 2002.

T. Calamoneri and R. Petreschi, On the Radio Coloring Problem, Proceedings of 4th Int.l Workshop on Distributed Computing (IWDC, Lecture Notes in Computer Science 2571, pp.118-127, 2002.

G. J. Chang and D. Kuo, The $L(2,1)$-Labeling Problem on Graphs, SIAM Journal on Discrete Mathematics, vol.9, issue.2, pp.309-316, 1996.
DOI : 10.1137/S0895480193245339

J. Fiala, T. Kloks, and J. Kratochvíl, Fixed-parameter Complexity of ?-Labelings, Preliminary version in Proceedings of Graph-Theoretic Concepts of Compu. Sci. (WG99), pp.59-72, 1999.

D. A. Fotakis, S. E. Nikoletseas, V. G. Papadoulou, and P. G. , Spirakis: NP-completeness Results and Efficient Approximations for Radiocoloring in Planar Graphs, Proceedings of 25th Int.l Symp. on Math. Foundations of Compu. Sci, 2000.

J. P. Georges and D. W. Mauro, Generalized Vertex Labelings with a Condition at Distance Two, Congr. Numer, vol.109, pp.141-159, 1995.

J. P. Georges and D. W. Mauro, Some results on ? j k -numbers of the products of complete graphs, Congr. Numer, vol.140, pp.141-160, 1999.

J. P. Georges and D. W. Mauro, Labeling trees with a condition at distance two, Discrete Math, pp.127-148, 2003.

J. P. Georges, D. W. Mauro, and M. I. Stein, Labeling Products of Complete Graphs with a Condition at Distance Two, SIAM Journal on Discrete Mathematics, vol.14, issue.1, pp.28-35, 2000.
DOI : 10.1137/S0895480199351859

J. R. Griggs and X. T. Jin, Real Number Graph Labellings with Distance Conditions, SIAM Journal on Discrete Mathematics, vol.20, issue.2, 2005.
DOI : 10.1137/S0895480105446708

J. R. Griggs and R. K. Yeh, Labelling Graphs with a Condition at Distance 2, SIAM Journal on Discrete Mathematics, vol.5, issue.4, pp.586-595, 1992.
DOI : 10.1137/0405048

W. K. Hale, Frequency assignment: Theory and applications, Proc. IEEE, pp.1497-1514, 1980.
DOI : 10.1109/PROC.1980.11899

J. Van-den-heuvel, R. A. Leese, and M. A. , Graph labeling and radio channel assignment, Journal of Graph Theory, vol.29, issue.4, pp.263-283, 1998.
DOI : 10.1002/(SICI)1097-0118(199812)29:4<263::AID-JGT5>3.0.CO;2-V

A. M. Koster, Frequency Assignment, 1999.

D. Liu and R. K. Yeh, On distance two labelings of graphs, Ars Combinatoria, vol.47, pp.13-22, 1997.

M. Molloy and M. R. Salavatipour, A bound on the chromatic number of the square of a planar graph, Series B). Preliminary version in Proc. 10th Annual European Symposium on Algorithms, pp.736-747, 2002.
DOI : 10.1016/j.jctb.2004.12.005

R. A. Murphey, P. M. Pardalos, and M. G. Resende, Frequency Assignment Problems, pp.295-377, 1999.
DOI : 10.1007/978-1-4757-3023-4_6

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Sakai, Labeling Chordal Graphs: Distance Two Condition, SIAM Journal on Discrete Mathematics, vol.7, issue.1, pp.133-140, 1994.
DOI : 10.1137/S0895480191223178

A. Sen, T. Roxborough, and S. Medidi, Upper and Lower Bounds of a Class of Channel Assignmet Problems in Cellular Networks, IEEE INFOCOM, 1998.

M. Shepherd, Radio Channel Assignment, 1998.

W. T. Tutte, A theorem on planar graphs, Transactions of the American Mathematical Society, vol.82, issue.1, pp.99-116, 1956.
DOI : 10.1090/S0002-9947-1956-0081471-8

M. A. Whittlesey, J. P. Georges, and D. W. Mauro, On the $\lambda$-Number of $Q_n $ and Related Graphs, SIAM Journal on Discrete Mathematics, vol.8, issue.4, pp.499-506, 1995.
DOI : 10.1137/S0895480192242821